# SDR 99ZZZM585

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 3520 · Passenger Oxygen System
- Part: Outlets
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OXYGEN OUTLETS AT RT 6, 14, 17, 20, AND 21 LEAKING.  REPLACED OUTLETS AT RT 6, 14, 17, 20, AND 21.  LEAK CHECK OK.  (M)
